Open Access
Translator Disclaimer
October 2006 Ricci flow with surgery on four-manifolds with positive isotropic curvature
Bing-Long Chen, Xi-Ping Zhu
J. Differential Geom. 74(2): 177-264 (October 2006). DOI: 10.4310/jdg/1175266204

Abstract

In this paper we study the Ricci flow on compact four-manifolds with positive isotropic curvature and with no essential incompressible space form. We establish a long-time existence result of the Ricci flow with surgery on four-dimensional manifolds. As a consequence, we obtain a complete proof to the main theorem of Hamilton. During the proof we have actually provided, up to slight modifications, all necessary details for the part from Section 1 to Section 5 of Perelman’s second paper on the Ricci flow to approach the Poincaré conjecture.

Citation

Download Citation

Bing-Long Chen. Xi-Ping Zhu. "Ricci flow with surgery on four-manifolds with positive isotropic curvature." J. Differential Geom. 74 (2) 177 - 264, October 2006. https://doi.org/10.4310/jdg/1175266204

Information

Published: October 2006
First available in Project Euclid: 30 March 2007

zbMATH: 1103.53036
MathSciNet: MR2258799
Digital Object Identifier: 10.4310/jdg/1175266204

Subjects:
Primary: 53C44
Secondary: 53C21

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
88 PAGES


SHARE
Vol.74 • No. 2 • October 2006
Back to Top